# SDR USAA060750

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP LUG AREA AFT OF DOOR HANDLE BOX CRACKED.  CLEANED UP CRACK.  INSTALLED DOUBLER IAW SRM 51-701-13 FIG 1.  DEFECT SIZE: .350 INCH.
